MathSciNet Relay Station
MathSciNet bibliographic data
MR2918745 (2012k:93195) 93E11 (60F05 62M20)
Kar, Soummya; Sinopoli, Bruno; Moura, José M. F. Kalman filtering with intermittent observations: weak convergence to a stationary distribution. IEEE Trans. Automat. Control 57 (2012), no. 2, 405–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement